# SDR SWAA2012112099993

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 1,210 hours, 405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Part number: 411A2113
- Condition: Cracked
- Location: L2 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LINER VIEWING WINDOW CRACKED.  REMOVED AND REPLACED AFT ENTRY DOOR LINER WINDOW PER MM,
